Previous |  Up |  Next


Title: Totally dense subgroups of topological groups (English)
Author: Soundararajan, T.
Language: English
Journal: General Topology and Its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Kanpur topological conference, 1968
Issue: 1968
Pages: 299-300
Category: math
MSC: 22A05
Date available: 2009-02-12T09:19:26Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_99-1968-1_37.pdf 171.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo